Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Module homomorphisms of a von Neumann algebra into its center


Author: Herbert Halpern
Journal: Trans. Amer. Math. Soc. 140 (1969), 183-193
MSC: Primary 46.65
DOI: https://doi.org/10.1090/S0002-9947-1969-0241986-5
MathSciNet review: 0241986
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] J. Dixmier, Les fonctionelles linéaires sur l'ensemble des opérateurs d'un espace de Hilbert, Ann. of Math. 51 (1950), 387-408. MR 0033445 (11:441e)
  • [2] -, Les algèbres d'opérateurs dans l'espace hilbertien, Gauthier-Villars, Paris, 1957.
  • [3] -, Les $ {C^ \ast }$-algèbres et leur représentations, Gauthier-Villars, Paris, 1964.
  • [4] J. Glimm, A Stone-Weierstrass theorem for $ {C^\ast}$-algebras, Ann. of Math. (2) 72 (1960), 216-244. MR 0116210 (22:7005)
  • [5] -, Type I $ {C^\ast}$-algebras, Ann. of Math. (2) 73 (1961), 572-612. MR 0124756 (23:A2066)
  • [6] R. Godement, Sur la théorie des représentations unitaires, Ann. of Math. (2) 53 (1951), 68-124. MR 0038571 (12:421d)
  • [7] A. Grothendieck, Un résultat sur le dual d'une $ {C^\ast}$-algèbre, J. Math. Pures Appl. (9) 36 (1957), 97-108. MR 0089377 (19:665d)
  • [8] H. Halpern, An integral representation of a normal functional on a von Neumann algebra, Trans. Amer. Math. Soc. 125 (1966), 32-46. MR 0198266 (33:6425)
  • [9] -, A spectral decomposition for self-adjoint elements in the maximum GCR ideal of a von Neumann algebra with applications to noncommutative integration theory, Trans. Amer. Math. Soc. 133 (1968), 281-306. MR 0230139 (37:5704)
  • [10] I. Kaplansky, Algebras of type I, Ann. of Math. (2) 56 (1952), 460-472. MR 0050182 (14:291b)
  • [11] -, Modules over operator algebras, Amer. J. Math. 75 (1953), 839-858. MR 0058137 (15:327f)
  • [12] J. Kelly and I. Namioka, Linear topological spaces, Van Nostrand, Princeton, N. J., 1963. MR 0166578 (29:3851)
  • [13] S. Sakai, A characterization of $ {W^\ast}$-algebras, Pacific J. Math. 6 (1956), 763-773. MR 0084115 (18:811f)
  • [14] -, On linear functionals of $ {W^\ast}$-algebras, Proc. Japan Acad. 34 (1958), 571-574. MR 0107190 (21:5915)
  • [15] -, A Radon-Nikodym theorem for $ {W^\ast}$-algebras, Bull. Amer. Math. Soc. 71 (1965), 149-151.
  • [16] R. Schatten, A theory of cross spaces, Princeton Univ. Press, Princeton, N. J., 1950. MR 0036935 (12:186e)
  • [17] I. E. Segal, Decomposition of operator algebras. I, II, Mem. Amer. Math. Soc. No. 9 (1951), 67 pp. and 66 pp. MR 0044749 (13:472a)
  • [18] J. Taylor, The Tomita decomposition of rings of operators, Trans. Amer. Math. Soc. 113 (1964), 30-39. MR 0167854 (29:5120)
  • [19] Z. Takeda, On the representation of operator algebras. II, Tôhoku Math. J. 6 (1954), 299-304. MR 0063579 (16:146d)
  • [20] M. Tomita, Representations of operator algebras, Math. J. Okayama Univ. 3 (1954), 142-173. MR 0062359 (15:968c)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 46.65

Retrieve articles in all journals with MSC: 46.65


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1969-0241986-5
Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society